# SDR DJFA2019041722001

- Difficulty date: March 22, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N351FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 5,506 hours, 3,736 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BACKUP PITCH TRIM FAIL CAS MESSAGE ON PDFS. POWERED AIRCRAFT DOWN AND BACKUP, MESSAGE STILL THERE ON PDFS. REMOVED AND REPLACED #1 FCE AND ACCOMPLISHED ELECTRONIC RIGGING PROCEDURE. ACCOMPLISHED IAW PHENOM 300 AMM 27-03-00. OPS CHECKS GOOD IAW PHENOM 300 AMM 27-03-00. PN OFF AND ON: 462900-1017 SN OFF: 0779 SN ON: 0414   TSN: 467.3 CSN: 308
